Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sametov, Anatoliy Alexandrovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:72
Abstract pages:410
Full texts:223
References:49

http://www.mathnet.ru/eng/person96569
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. D. E. Vervikishko, I. V. Yanilkin, G. V. Dobele, A. Volperts, I. N. Atamanyuk, A. A. Sametov, E. I. Shkol'nikov, “Activated carbon for supercapacitor electrodes with an aqueous electrolyte”, TVT, 53:5 (2015),  799–806  mathnet  elib; High Temperature, 53:5 (2015), 758–764  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021